RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1288–1291 (Mi dan32103)  

MATHEMATICS

On the Cauchy problem for degenerated hyperbolic equations of second order

A. B. Nersesyan

Institute of Mathematics and Mechanics, Academy of Sciences of ArmSSR

Full text: PDF file (476 kB)

Bibliographic databases:
UDC: 517.946
Presented: М. А. Лаврентьев
Received: 02.06.1965

Citation: A. B. Nersesyan, “On the Cauchy problem for degenerated hyperbolic equations of second order”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1288–1291

Citation in format AMSBIB
\Bibitem{Ner66}
\by A.~B.~Nersesyan
\paper On the Cauchy problem for degenerated hyperbolic equations of second order
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1288--1291
\mathnet{http://mi.mathnet.ru/dan32103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0196273}
\zmath{https://zbmath.org/?q=an:0149.30702}


Linking options:
  • http://mi.mathnet.ru/eng/dan32103
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020